# SDR AALA201909119028

- Difficulty date: September 4, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 19,130 hours, 7,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A524036
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENNACE: CRACKED FLOOR SUPPORT AT BS 540 AND RBL2. REPLACED FLOOR SUPPORT PER SRM 51-40-02.
